# SDR UIEA2021111302408

- Difficulty date: November 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 90,908 hours, 19,065 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

L ENG BLEED EICAS CAME ON 5 TIMES ON/OFF APPROACH TO LANDING( PERFORMED BITE CHECK OF AIR SUPPLY. NO FAULTS AT THIS TIME IAW AMM 36-23-00. )
